# SDR SWAA2022022116292

- Difficulty date: July 10, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 42,330 hours, 25,012 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED COVE PANEL SEAL RETAINER. BELOW RIGHT WING FIXED TRAILING EDGE OUTBOARD OF #7 GROUND SPOILER. WS267 (MARKED) / REMOVED & REPLACED COVE PANEL SEAL RETAINER FITTING IAW SRM 51-40-02-0G-0
